On the efficiency of the approximation of integrals with Hermite's algorithm

Authors

  • Irina Rizzoli University Bucharest, Bucharest, Romania

DOI:

https://doi.org/10.33993/jnaat291-658
Abstract views: 189

Abstract

Not available.

Downloads

References

Elwothy, D., Gaussian measures on Banach spaces and manifolds, Global Analysis ans its Applications, Vol. II, International Atomic Energy Agency, vienna, pp.151-166, 1974.

Kuo, H.H., Gaussian measures in Banach spaces, Lectures Notes in Math. Vol. 463, Springer Verlag, Berlin and New York, 1975, https://doi.org/10.1007/bfb0082007 DOI: https://doi.org/10.1007/BFb0082008

Smales, S., On the efficiency of algorithms of analysis, Bulletin of the American Mathemacial Society, volume 13, Number 2, October 1985, https://doi.org/10.1090/s0273-0979-1985-15391-1 DOI: https://doi.org/10.1090/S0273-0979-1985-15391-1

Downloads

Published

2000-02-01

Issue

Section

Articles

How to Cite

Rizzoli, I. (2000). On the efficiency of the approximation of integrals with Hermite’s algorithm. Rev. Anal. Numér. Théor. Approx., 29(1), 91-95. https://doi.org/10.33993/jnaat291-658